# SDR VNAA2019110311102

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,396 hours, 30,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: BF50953903
- Condition: Missing
- Location: Exit Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX PLACED THE LIGHT ON MEL SUPPLEMENTAL INFORMATION: MEL 23-40-12 D ISSUED - MEL ACTIVE. FA EMG LIGHT INOP/MISSING. INSPECTED FA EMERGENCY LIGHT. REPLACED FWD CAP ON THE FA EMERGENCY EXIT LIGHT. MEL CLEARED.
